Logo - springer
Slogan - springer

Mathematics | Bulletin of Mathematical Sciences - a SpringerOpen journal

Bulletin of Mathematical Sciences

Bulletin of Mathematical Sciences

Executive Editors: E. Zelmanov; S.K. Jain; A. Alsaedi

ISSN: 1664-3615 (electronic version)

Journal no. 13373

PB_Banner_Open_Access_13317_ani_575x60 PB_Banner_A39778_BBanner_Change_the_World_2017=PB_575x60px
  • Presents both expository articles and short notes
  • Coverage includes Representation Theory, Mathematical Physics, Number Theory, Classical Analysis, Harmonic Analysis, Group Theory and Ring Theory, PDE’s and their applications

Bulletin of Mathematical Sciences is a fully sponsored, peer-reviewed open access journal published under the brand SpringerOpen. It will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.

The Bulletin of Mathematical Sciences was launched by King Abdulaziz University, Jeddah, Saudi Arabia.

Archiving
Bulletin of Mathematical Sciences is archived in several repositories around the globe to ensure long-term accessibility of the articles. To find out more about SpringerOpen's archiving policies, please visit https://www.springeropen.com/get-published/indexing-archiving-and-access-to-data/journal-archiving.

Article-processing charge
The APC for all articles is kindly covered by King Abdulaziz University.

Peer review process
The journal operates a single-blind peer review process.

Bibliographic Data
Bull. Math. Sci.
1 volume per year, 3 issues per volume
approx. 400 pages per vol.
Format: 15.5 x 23.5cm
ISSN 1664-3607 (print)
ISSN 1664-3615 (electronic)

Related subjects » Mathematics

Impact Factor: 1.138 (2016) * 

Journal Citation Reports®

Abstracted/Indexed in 

Science Citation Index Expanded (SciSearch), Google Scholar, Current Contents/Physical, Chemical and Earth Sciences, DOAJ, Mathematical Reviews, OCLC, Summon by ProQuest

Read this journal online

For authors and editors


  • Journal Citation Reports®
    2016 Impact Factor
  • 1.138
  • Aims and Scope

    Aims and Scope

    Close

    The Bulletin of Mathematical Sciences, a peer-reviewed, open access journal, will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.

    The Bulletin of Mathematical Sciences is launched by King Abdulaziz University, Jeddah, Saudi Arabia.

    Article-processing charge
    The APC for all articles is kindly covered by King Abdulaziz University.

    Peer review process
    The journal operates a single-blind peer review process.

    Bibliographic Data
    Bull. Math. Sci.
    1 volume per year, 3 issues per volume
    approx. 400 pages per volume
    Format: 15.5 x 23.5cm
    ISSN 1664-3607 (print)
    ISSN 1664-3615 (electronic)

  • Submit Online
  • Instructions for Authors

    Instructions for Authors

    Close

  • Copyright and License Agreement
  • @edanz - English Editing for Scientists

Alerts for this journal

 

Get the table of contents of every new issue published in Bulletin of Mathematical Sciences.